# SDR SWIA200515412

- Difficulty date: July 19, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 15,008 hours, 21,478 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME 1 OUTBOARD SIDE CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  REPLACED RIGHT FRAME NR 1 IAW SB 120-54-0036 "REV 02".
